# SDR SWIA202053072

- Difficulty date: August 31, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDEWALL SEAT TRACK RAIL BETWEEN APPROXIMATELY FS 409+20 AND APPROXIMATELY FS 409+110 HAS MULTIPLE SPOTS OF CORROSION, NICKS AND SCRATCHES (MARKED WITH BLACK GREASE PENCIL).  C-CHECK RO 10/4/2020.  INSTALLED NEW RT SIDEWALL SEAT TRACK RAIL BETWEEN APPROXIMATELY FS 409+20 AND APPROXIMATELY FS 409+110, REF CRJ-200 AMM & REO.
